MAUDE Adverse Event Report: ABBOTT MEDICAL ENSITE¿ X AMPLIFIER; COMPUTER, DIAGNOSTIC, PROGRAMMABLE

ABBOTT MEDICAL ENSITE¿ X AMPLIFIER; COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Model Number ENSITE-AMP-02
Medical Device Problem Code Failure of Device to Self-Test (2937)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/12/2025
Type of Reportable Event Malfunction
Event or Problem Description
After placing patches on the patient for an atypical atrial flutter procedure, there was a self-test issue with the amplifier resulting in cancellation of the procedure.Prior to insertion or vein access, the system showed an error that stated there was no connection to the amplifier, and the amplifier led was orange.All cables were checked, and the fiber optic cable was verified to be plugged into the amplifier and display workstation properly.The amplifier was then restarted, but the error message persisted.The display workstation and amplifier were then shut down.Both were restarted after a few seconds, however after bio-impedance validation for the 3d-patches was done the error message reoccurred and the amplifier connection was again lost.The devices were rebooted again and the fiber optic cable from the amplifier to display workstation was swapped but the issue persisted.The connection would only last a few seconds.
 
Additional Manufacturer Narrative
Additional information: g3, e1, h2, h11.The healthcare professional was confirmed to be dr.(b)(6).
 
Additional Manufacturer Narrative
Additional information: d9, g3, h2, h3, h6, h11.One ensite x amplifier was received.Visual inspection revealed the front ports, rear ports, and chassis show signs of wear consistent with use over time.It was noted that the ampere and the dws sfps were removed prior to return.The attached images identify that the amplifier firmware was not compatible with the current study.It was noted the returned studies were for 3.0.1.For evaluation purposes the port 3 and port 4 small form-factor pluggable (sfp) were temporarily exchanged.The amplifier was powered on and then the amplifier booted to a solid green ¿ready¿ light emitting diode (led) status.This indicated the amplifier passed the power-on-self-test (post) and then successfully communicated with the test station tracker software.The intra-cardiac (ic) short test was then performed and was successful.A field frame, surflink, electrocardiogram (ecg) simulator, 10 lead ecg cable set, wet lab, patient reference sensors (prs-a single, prs-p triple), tacticath sensor enabled catheter, and advisor hd grid catheter; were all connected into an active magnetic tracker study.Each sensor was able to be initialized, localized, and then manipulated within the real time environment successfully.This system was then placed on a power relay, then this unit was left and running overnight.The amplifier logs were inspected and no anomalous logs were observed.The amplifier firmware was identified as 1.1.3.9, 8.7.0, and 1.8.2, which is equivalent with 3.0 manufacturing release.From the returned data it, the dws software was not able to be identified.This system was then connected to an active voxel display workstation study (2.0.1), which required installation of 2 test sfps, and introduction of the ampere, and tactisys quartz.Validation was attempted and was successful, all pressure data from the tactisys was observed successfully.The field service tool (fst) was then connected, and the amplifier passed post.The field functional test was then performed and was successful.The field reported event was able to be confirmed by the returned images, however all testing of current amplifier firmware to equivalent dws software was successful.Based on the information provided to abbott and the investigation performed, the reported event was not able to be duplicated, and the root cause remains undetermined as the amplifier returned passed all testing.The batch record was reviewed to ensure that each manufacturing and inspection operation was performed.No non-conformances associated with the reported event were identified.

Brand Name
ENSITE¿ X AMPLIFIER
Common Device Name
COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Manufacturer (Section D)
ABBOTT MEDICAL
one st. jude medical drive
st. paul MN 55117
Manufacturer (Section G)
ABBOTT MEDICAL
one st. jude medical drive
st. paul MN 55117
Manufacturer Contact
wendy mccarty
5050 nathan lane north
plymouth, MN 55442
6517565400
MDR Report Key23786561
Report Number2184149-2025-00197
Device Sequence Number10477125
Product Code DQK
UDI-Device Identifier05415067034755
UDI-Public(01)05415067034755(10)8578049
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K242016
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberENSITE-AMP-02
Device Catalogue NumberENSITE-AMP-02
Device Lot Number8578049
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/12/2025
Supplement Date Received by Manufacturer02/12/2026
02/23/2026
Initial Report FDA Received Date12/12/2025
Supplement Report FDA Received Date02/25/2026
02/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/25/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown